# SDR IXXA130311ILN007S

- Difficulty date: February 28, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,984 hours, 17,493 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN OF RT HORIZONTAL STAB IS CORRODED IN 3 PLACES FWD OF OTBD ELEVATOR. REPAIRED RT HORIZONTAL STAB AT STA 258-270, STA 288-300, STA 311-326 IAW SRM 55-10-01, FIG 201 REPAIR 7.
